# SDR AALA202012219006

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 19,162 hours, 7,453 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY AFT DOOR LEFT ON NOSE LANDING GEAR.  REPLACED HINGE FITTING AND HARDWARE OF LEFT NOSE LANDING GEAR AFT DOOR, IAW CMM 52-82-32-400-802-C01, CMM 52-82-32-400-805-B01 AND AMM 32-22-13-410-001-A.
